| Model Number |
72404131 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
Urinary Incontinence (4572)
| Date of Event |
08/21/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was experiencing reoccurring incontinence with the artificial urinary sphincter (aus) after the patient was scoped.As a result, the device was explanted and replaced.No further patient complications were reported.
Additional Manufacturer Narrative
Model number/catalog number: 72400024
serial number: n/a
batch/lot number: 0154973008
model/catalog description: balloon fgs 61-70 cm
unique identifier (udi) #:(b)(4).Model number/catalog number: 72404127
serial number: n/a
batch/lot number: 0155227016
model/catalog description: control pump fgs iz
unique identifier (udi) #: (b)(4).